Dependent Elements of Biadditive Mappings on Semiprime Rings

  • Abdul-Rahman H Majeed Department of Mathematic, College of Science, University of Baghdad.
  • Auday Hekmat Mahmood Department of Mathematic, College of Education, University of Al-Mustansiriyah.
Keywords: Dependent elements, free action mappings, Semiprime rings, left (right) Bicentralizer

Abstract

In this paper; we introduce the concepts of dependent element and free action associated to a biadditive mapping. We shall investigate some properties of dependent element of various mapping related to Bicentralizer on a semiprimerings. Also we identify various situations where these maps are free action.

 

Published
2018-06-11
How to Cite
Majeed, A.-R. H., & Mahmood, A. H. (2018). Dependent Elements of Biadditive Mappings on Semiprime Rings. Al-Nahrain Journal of Science, 18(2), 141-148. Retrieved from https://anjs.edu.iq/index.php/anjs/article/view/340
Section
Articles